An algorithm to compute the kernel of a derivation up to a certain degree

Volume 76 / 2001

Stefan Maubach Annales Polonici Mathematici 76 (2001), 147-158 MSC: 13A50, 13E15. DOI: 10.4064/ap76-1-15

Abstract

An algorithm is described which computes generators of the kernel of derivations on $k[X_1,\dots ,X_n]$ up to a previously given bound. For $w$-homogeneous derivations it is shown that if the algorithm computes a generating set for the kernel then this set is minimal.

Authors

  • Stefan MaubachDepartment of Mathematics
    University of Nijmegen
    Toernooiveld 1
    6525 ED Nijmegen, The Netherlands
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image